MathSciNet Relay Station
MathSciNet bibliographic data
MR1273240 52C07 (17B20 20F55)
Kolushov, A. V.; Yudin, V. A. On the Korkin-Zolotarev construction. (Russian) Diskret. Mat. 6 (1994), no. 1, 155--157; translation in Discrete Math. Appl. 4 (1994), no. 2, 143–146
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement